Title of article :
Cosmological 3-brane solutions
Author/Authors :
Panagiota Kanti، نويسنده , , Ian I. Kogan، نويسنده , , Keith A. Olive، نويسنده , , Maxim Pospelov، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1999
Pages :
9
From page :
31
To page :
39
Abstract :
We analyze cosmological equations in the brane world scenario with one extra space-like dimension. We demonstrate that the cosmological equations can be reduced to the usual 4D Friedmann type if the bulk energy-momentum tensor is different from zero. We then generalize these equations to the case of a brane of finite thickness. We also demonstrate that when the bulk energy-momentum tensor is different from zero, the extra space-like dimension can be compactified with a single brane and show that the stability of the radius of compactification implies standard cosmology and vice versa. For a brane of finite thickness, we provide a solution such that the 4D Planck scale is related to the fundamental scale by the thickness of the brane. In this case, compactification of the extra dimension is unnecessary.
Journal title :
PHYSICS LETTERS B
Serial Year :
1999
Journal title :
PHYSICS LETTERS B
Record number :
912193
Link To Document :
بازگشت